# SDR USAASB03002

- Difficulty date: January 4, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FLT 773 - PREPARING TO LAND AT PHL FROM PWM, CREW RECEIVED THREE GREEN AND THREE RED GEAR INDICATION LIGHTS WHEN SELECTING GEAR HANDLE TO DOWN POSITION.  MULTIPLES ATTEMPTS TO CONFIRM GEAR WAS DOWN AND LOCKED PRODUCED A NORMAL GEAR INDICATION OF THREE GREEN LIGHTS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND CLEANED GEAR HANDLE LINKAGE.  OPERATED GEAR HANDLE SEVERAL TIMES.  OPERATIONAL CHECK AND INDICATION CHECK NORMAL.  (M)
